# SDR 2024FA0000183

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: General aviation
- Aircraft: N542BL
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N504
- Aircraft time: 527 hours
- Engine: Austro E4
- Engine time: 329 hours
- System (JASC): 7400 · Ignition System
- Part: Ecu
- Part number: UNKNOWN
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAS CONTINUED TO HAVE ECU FAILS RELATED TO "PROP SELF TEST FAIL". THE PROP GOV HAS BEEN REPLACED 10 TIMES IN 366HRS. EACH TIME IT IS REPLACED IT FIXES THE ISSUE FOR SEVERAL DAYS BUT THEN COMES BACK AGAIN. THE ENGINE HARNESS HAS BEEN REPLACED, THE ECU HAS BEEN REPLACED. THE PROPS HAVE BEEN SWAPPED SIDE TO SIDE TO SEE IF THE ISSUE WOULD MOVE AND IT DID NOT AND REMAINED ON LEFT ENGINE. AT THIS TIME CURRENTLY DO NOT HAVE A SOLUTION.
